# SDR AALA20120807010

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 38,320 hours, 15,596 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE LEFT FORWARD EMERGENCY EXIT INOPERATIVE.  RECONNECTED LOOSE CONNECTOR FOR EMERGENCY LIGHTS ABOVE LEFT FORWARD EMERGENCY EXIT.  OPS CHECK NORMAL.
